MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RELIANCE PITUITARY RONGEUR STR 4 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE RELIANCE PITUITARY RONGEUR STR 4 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48360100
Medical Device Problem Codes Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during lumbar fusion surgery,the bottom of the pituitary rongeur is fractured.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The device was 6 years old at the time of the reported event.The most likely cause of the reported event was determined to be normal wear based on the age of the device.
 
Event or Problem Description

Brand Name
RELIANCE PITUITARY RONGEUR STR 4 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6485381
Report Number0009617544-2017-00140
Device Sequence Number11033459
Product Code LXH
UDI-Device Identifier07613327268300
UDI-Public(01)07613327268300
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48360100
Device Lot Number113476
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1